| Model Number |
01.29.211 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Implant Pain (4561)
| Date of Event |
10/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 oct 2024: lot 2318446: (b)(4) items manufactured and released on 21-sept-2023.Expiration date: 2028-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved: batch review performed on 11 oct 2024: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.2236954: (b)(4) items manufactured and released on 18-oct-2022.Expiration date: 2028-09-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 9 months from the primary, the patient came in reporting pain due to dislocation of the head from the liner.The surgeon revised the head and liner and the surgery was completed successfully.